MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD PREC RT ANG RES UNTZ MH; PRECISION

INTEGRA LIFESCIENCES MANSFIELD PREC RT ANG RES UNTZ MH; PRECISION
Model Number 82-3284
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint sample was not returned for evaluation (remains implanted); therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, manufacturing records were reviewed and found no anomalies.The cause(s) of the difficulty reported by the customer could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
A facility reported the patient had an unknown allergy after a hakim valve placement.

Brand Name
PREC RT ANG RES UNTZ MH
Common Device Name
PRECISION
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
MDR Report Key11510109
Report Number3013886523-2021-00120
Device Sequence Number11781049
Product Code JXG
UDI-Device Identifier10886704041696
UDI-Public(01)10886704041696(17)190531(10)CRHBFH
Combination Product (Y/N)N
PMA/510(K) Number
K944222
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Model Number82-3284
Device Catalogue Number823284
Device Lot NumberCRHBFH
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2021
Initial Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1